# SDR R61A201903140320

- Difficulty date: March 14, 2019
- Submitted: March 30, 2019
- Operation: Air carrier
- Aircraft: N651RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000072
- Aircraft time: 38,806 hours, 23,917 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17031035022
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***WHILE A/C WAS OUT OF SERVICE FOR HEAVY CHECK*** RT WING FIXED LE SKIN CRACKED AT SLAT TRACK 5 CUTOUT. RT WING LE SKIN CUTOUT AT SLAT TRACK 5 CUTOUT REPAIRED IAW SRM 57-49-01 REPAIR 6 PSE: 57-40-011. A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
